MathSciNet Relay Station
MathSciNet bibliographic data
MR2599193 (2011b:60261) 60H15 (47H20 47N30 60G15 60G22 60H05)
Gubinelli, Massimiliano; Tindel, Samy Rough evolution equations. Ann. Probab. 38 (2010), no. 1, 1–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement